153
Views
3
CrossRef citations to date
0
Altmetric
Articles

The construction of braided tensor categories from Hopf braces

Pages 3171-3188 | Received 12 Jul 2020, Accepted 20 Sep 2020, Published online: 04 Oct 2020

Keep up to date with the latest research on this topic with citation updates for this article.

Read on this site (2)

R. González Rodríguez. (2022) The fundamental theorem of Hopf modules for Hopf braces. Linear and Multilinear Algebra 70:20, pages 5146-5156.
Read now
Haixing Zhu & Zhiling Ying. (2022) Radford’s theorem about Hopf braces. Communications in Algebra 50:4, pages 1426-1440.
Read now

Articles from other publishers (1)

T. Letourmy & L. Vendramin. (2024) Schur covers of skew braces. Journal of Algebra 644, pages 609-654.
Crossref

Reprints and Corporate Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

To request a reprint or corporate permissions for this article, please click on the relevant link below:

Academic Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

Obtain permissions instantly via Rightslink by clicking on the button below:

If you are unable to obtain permissions via Rightslink, please complete and submit this Permissions form. For more information, please visit our Permissions help page.